# SDR SWAA2022020243872

- Difficulty date: October 13, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 52,166 hours, 30,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WHEEL WELL FWD WALL FIBERGLASS VAPOR BARRIER CRACK IN BAY 8R MEASURING 8' LONG. TRANSFERRED FROM DIS #G470190 / APPLIED INTERIM PATCH REPAIR TO AFT SIDE OF VAPOR BARRIER PER EA 1-757-14405 AND SRM 57-10-10-2R-2 PARAGRAPH 6.
